# SDR AALA202402053702

- Difficulty date: December 2, 2023
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 77,852 hours, 31,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fork
- Part number: D5391065720100
- Condition: Worn
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AVIONICS COMPARTMENT ELECTRONICS RACK 80VU LOWER RIGHT HAND LATERAL FORKEND FITTING WORN BETWEEN FR 23 AND FR 24 AT -Y1263 / S32R. REPLACED LATERAL FORKEND FITTING PER EA 350043.
